Alert archive / Kentucky / Flash Flood Warnings in 2007
Flash Flood Warning 20, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jun 15, 2007, 3:58 PM EDT for Bell County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2007, 3:58 PM EDT (19:58 UTC)
- Expired
- Jun 15, 2007, 7:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Whole counties
County Bell County, KY
The radar
The Knoxville radar (KMRX), 67 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 400 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1523 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KJKL 151958
FFWJKL
KYC013-152300-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
358 PM EDT FRI JUN 15 2007
THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL BELL COUNTY IN SOUTHEAST KENTUCKY
* UNTIL 700 PM EDT
* AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAINFALL HEAVY ENOUGH TO CAUSE FLASH FLOODING OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS IN
THE VICINITY OF PINEVILLE...EAST PINEVILLE...FOURMILE...
WALLSEND AND WASIOTO.
FLASH FLOODING IS BEING CAUSE BY THUNDERSTORMS PRODUCING HEAVY RAIN
AND MOVING REPEATEDLY OVER THE SAME AREAS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3663 8376 3663 8369 3665 8364 3682 8370
3677 8380
$$
RAY2 follow-up statements
000
WGUS73 KJKL 152030
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
430 PM EDT FRI JUN 15 2007
KYC013-152300-
BELL KY-
430 PM EDT FRI JUN 15 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
CENTRAL BELL COUNTY...
AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATED RAINFALL HEAVY ENOUGH TO CAUSE FLASH FLOODING OVER THE
WARNED AREA.
THE HEAVY RAIN IS BEING PRODUCED BY SHOWERS AND THUNDERSTORMS MOVING
REPEATEDLY OVER THE SAME AREA. SPOTTERS AND COOPERATIVE OBSERVERS
HAVE REPORTED RAINFALL RATES OF BETWEEN 2 AND 3 INCHES PER HOUR. IN
ADDITION...BETWEEN TWO AND THREE INCHES OF RAIN HAS FALLEN OVER
PORTIONS OF THE AREA AS OF 4:30 PM EDT. ADDITIONAL THUNDERSTORM
ACTIVITY WILL BE MOVING INTO THE AREA FROM THE NORTH AS WELL.
THEREFORE...ADDITIONAL RAINFALL AMOUNTS OF BETWEEN ONE AND TWO
INCHES WILL BE POSSIBLE BETWEEN 4:30 AND 7 PM EDT.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WASIOTO...
WALLSEND...FOURMILE...EAST PINEVILLE...CLEAR CREEK SPRINGS AND
PINEVILLE.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3663 8376 3663 8369 3665 8364 3682 8370
3677 8380
$$
RAY000
WGUS73 KJKL 152215
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
615 PM EDT FRI JUN 15 2007
KYC013-152222-
BELL KY-
615 PM EDT FRI JUN 15 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL BELL
COUNTY...
AT 605 PM EDT...COUNTY DISPATCH REPORTED THAT THERE HAD BEEN NO
FLOODING PROBLEMS IN THE AREA. IN ADDITION...THE THUNDERSTORMS THAT
PROMPTED THE FLASH FLOOD WARNING HAVE MOVED OUT OF THE AREA AND NO
LONGER POSE ANY FLOODING THREAT. THEREFORE...THE FLASH FLOOD WARNING
IS BEING CANCELLED.
LAT...LON 3663 8376 3663 8369 3665 8364 3682 8370
3677 8380
$$
RAYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 1:30 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 15, 1:30 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 130 PM EDT FRI JUN 15 2007 .SHORT TERM.../THE REST OF TODAY/ I UPDATED THE FORECAST TO INCLUDE SEVERE THUNDERSTORMS FOR SOUTHERN PORTION OF THE FORECAST AREA...MAINLY SOUTH OF THE MOUNTAIN PARKWAY. THE ANALYSIS THIS MORNING INDICATED A LOW PRESSURE SYSTEM AT 850 HPA OVER EASTERN KENTUCKY. THIS WILL HELP THE ENHANCE LOW LEVEL CONVERGENCE TODAY. AT 500 HPA...THERE WAS WAS DIFFLUENCE INDICATED. LOOKING OUTSIDE THIS MORNING...THERE WAS A LOT OF ACCAS WHICH IS INDICATIVE OF MID LEVEL INSTABILITY. WITH THE FORECAST INSTABILITY THIS AFTERNOON...COUPLED WITH THE DRY AIR AT MID LEVELS...THE ENVIRONMENT IS CONDUCIVE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS. THE WIND SHEAR IS ALSO BETTER TODAY THAN YESTERDAY. ACTIVITY SHOULD START SOONER TODAY AS AN UPPER VORT MAX WILL BE MOVING INTO THE AREA EARLIER THAT THE TWO PREVIOUS DAYS. THE BIGGEST HURDLE FOR DEVELOPING CELLS TODAY WILL BE TO BREAK THROUGH THE MID LEVEL CAP. ONCE THE CAP IS BROKEN...THE CELLS WILL NEED TO BE CLOSELY MONITORED FOR POSSIBLE SEVERE DEVELOPMENT. THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS... /TODAY THROUGH SATURDAY NIGHT/ 06Z SFC ANALYSIS SHOWS WEAK HIGH PRESSURE THROUGH THE OHIO VALLEY WITH A HINT OF A SFC BOUNDARY ACROSS EAST KENTUCKY. THIS WILL DROP SOUTH WITH TIME EARLY THIS MORNING ALLOWING DRIER AIR TO SEEP IN FROM THE NORTHWEST. THE LAST OF THE ISOLATED EVENING THUNDERSTORMS HAS DIED OUT AND LEFT BEHIND A SMATTERING OF MID LEVEL CLOUDS. ON SATELLITE...ADDITIONAL HIGH CLOUDS ARE SPILLING SOUTHWEST THROUGH THE NORTHERN OHIO VALLEY. TEMPERATURES ARE SEASONABLY MILD ACROSS EAST KENTUCKY EARLY THIS MORNING WITH A SMALL...5 DEGREE OR SO...RIDGE TO VALLEY TEMPERATURE SPLIT IN PLACE. NO FOG HAS SHOWN UP YET BUT EXPECT SOME LIGHT BR TO FORM IN THE CUMBERLAND VALLEY TOWARD DAWN...SIMILAR TO THE PAST COUPLE OF NIGHTS. ADDITIONAL FOG WILL BE POSSIBLE IN THE VALLEYS IN THE BIG SANDY REGION THANKS TO THE MOISTURE BROUGHT BY THE EVENING SHOWERS AND THUNDERSTORMS. EVEN-SO...WILL LEAVE FOG WORDING OUT OF THE ZONES AS AREAL COVERAGE AND IMPACT WILL BE RELATIVELY SMALL. THE MODELS ARE IN GOOD AGREEMENT WITH THE UPPER LEVEL PATTERN THAT WILL AFFECT THE REGION THROUGH THE WEEKEND. THE BROAD UPPER LOW OFF THE MID ATLANTIC COAST...THAT HAS BEEN PERIODICALLY SENDING SHORTWAVES SOUTH ACROSS EAST KENTUCKY AND THE APPALACHIAN SPINE... WILL SHIFT OFF TO THE EAST BECOMING LESS OF A FACTOR. AS IT PULLS AWAY...RIDGING WILL PUSH IN FROM THE WEST PROLONGING OUR DROUGHT PATTERN THROUGH THE WEEKEND. WITH LITTLE SYNOPTIC DIFFERENCE SEEN IN THE SHORT RANGE MODELS...HAVE LEANED TOWARD THE HIGHER RESOLUTION NAM FOR FORECAST SPECIFICS. SENSIBLE WEATHER WILL FEATURE ANOTHER MOSTLY TO PARTLY SUNNY DAY ACROSS THE AREA WITH THE SMALL CHANCE FOR A SHOWER OR THUNDERSTORM POPPING UP ACROSS THE SOUTHEAST...PROBABLY INITIATING ALONG THE AFORE MENTIONED BOUNDARY OR THE HIGHER TERRAIN NEAR VIRGINIA. FOR HIGHS TODAY HAVE GONE WITH TEMPERATURES A BIT COOLER THAN PERSISTENCE DUE TO A WEAK AIR MASS CHANGE WORKING IN FROM THE NORTHWEST. PRETTY MUCH A PERSISTENT FORECAST IS ON TAP FOR TONIGHT WITH ANOTHER SMALL RIDGE TO VALLEY TEMPERATURE SPLIT AND SOME LATE NIGHT VALLEY FOG. SATURDAY THE BOUNDARY SHOULD BE SOUTH OF THE AREA ALONG WITH ANY REAL RISK OF CONVECTION SO HAVE GONE WITH A MOSTLY SUNNY AND DRY FORECAST THROUGHOUT THE AREA...BUT SLIGHTLY WARMER THAN FRIDAY THANKS TO THE DRIER AIR IN PLACE. LIKEWISE...HAVE OPENED UP A LARGER RIDGE TO VALLEY TEMPERATURE SPLIT FOR SATURDAY NIGHT UNDER CLEAR SKIES AND DRY AIR...THOUGH AS WE NEAR THE SHORTEST NIGHT OF THE YEAR THE MAGNITUDE OF THIS SPLIT WILL BE SOMEWHAT STUNTED. IN GENERAL WENT WITH THE HIGHER MOS VALUES OR EVEN A BIT ABOVE THROUGH THE WEEKEND...WITH A NOD TO PERSISTENCE...TODAY ESPECIALLY. WITH LOWS...WENT WITH A MODIFIED PERSISTENCE ALONG WITH THE USUAL ELEVATION BASED ADJUSTMENTS...ESPECIALLY FOR SATURDAY NIGHT. AS FOR POPS...ENDED UP SIMILAR TO MAV TODAY DESPITE FOLLOWING THE NAM12 SPECIFICS. FOR THE REST OF THE SHORT RANGE...THEY WERE KEPT PRETTY LOW...IN LINE WITH MOS. .LONG TERM.../SUNDAY THROUGH THURSDAY/ AT THE BEGINNING OF THE PERIOD MODELS ARE IN GOOD AGREEMENT WITH MID AND UPPER RIDGING BUILDING ACROSS THE OHIO VALLEY. THIS WILL RESULT IN DRY WEATHER AND HIGHER TEMPERATURES. THE MEX MOS TEMPERATURES LOOK GOOD WITH HIGHS AROUND 90. THE TUESDAY THROUGH THURSDAY PERIOD BECOMES A FORECAST CHALLENGE AS THE 06Z GFS IS COMPLETELY OUT OF PHASE WITH THE 00Z RUN OF THE ECMWF. THE 12Z GFS RUN IS NOT QUITE AS PROGRESSIVE BUT STILL FASTER THAN THE ECMWF. BY THE MIDDLE OF NEXT WEEK THE 06Z GFS AND 00Z ECMWF WERE 180 DEGREES OUT OF PHASE WITH THEIR 500 MB PATTERNS. THE ECMWF CONTINUES WITH RIDGING IN THE EASTERN UNITED STATES AND A TROF IN THE WEST...WHILE THE GFS SHOWS A TROF IN THE EAST AND A RIDGE IN THE WEST. HAVE LEANED CLOSER TO THE ECMWF...AND THE HPC SOLUTION WHICH HOLD BACK THE ADVANCE OF THE UPPER TROF AND SURFACE COLD FRONT INTO THE OHIO VALLEY. HPC NOTES THAT TELECONNECTIONS SUPPORT SOMETHING CLOSER TO THE ECMWF SOLUTION. AS A RESULT WILL GO WITH HIGHER AFTERNOON TEMPERATURE FORECASTS FOR THE SECOND HALF OF NEXT WEEK WHEN COMPARED TO THE MEX MOS. THE LOWS LOOK OK FOR THE MOST PART. CONFIDENCE IS LOW IN PRECIPITATION FORECAST FOR TUESDAY THROUGH THURSDAY. THERE IS A POSSIBILITY THAT OUTFLOW BOUNDARIES FROM CONVECTION WELL TO OUR WEST COULD RESULT IN SOME CONVECTION WELL EAST OF THE FRONTAL ZONE NEXT WEEK. WITH THIS IDEA AND HPC ALSO GOING THIS ROUTE WILL GO WITH CHANCE OF THUNDERSTORMS...MAINLY AFTERNOON AND EVENING FOR THE TUESDAY THROUGH THURSDAY PERIOD. HOWEVER...WOULD NOT BE SURPRISED IF MOST OF THE AREA STAYS DRY THROUGH THURSDAY. && .AVIATION.../18Z TO 18Z/...UPDATED BEST CHANCE FOR CONVECTION WILL BE ALONG AND SOUTH OF HWY 80 AND THE HAL ROGERS PARKWAY THIS AFTERNOON. THIS AREA WILL HAVE BEST LOW LEVEL MOISTURE AS DEWPOINTS WERE POOLING IN THE VICINITY OF A FAIRLY WELL DEFINED SURFACE BOUNDARY. VERY DRY AIR ABOVE THE BOUNDARY LAYER SHOULD KEEP THE COVERAGE ISOLATED...BUT WILL ALSO AID IN THE DEVELOPMENT OF STRONG DOWNDRAFTS IN ANY STORMS WHICH FORM. HAVE HANDLED WITH A 3 HOUR VCTS AT SME-LOZ AND JUST CB AT JKL. WILL LIKELY SEE MVFR MIST AGAIN AT SME/LOZ AND HAVE INCLUDED. BEYOND 13Z SATURDAY EXPECT JUST SCATTERED CU DEVLEOPLMENT AT THE TAF SITES. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM... LONG TERM.... AVIATION...JOHNSTONE
Hazardous weather outlook, Jun 15, 4:15 AM EDT, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 415 AM EDT FRI JUN 15 2007 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-161115- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 415 AM EDT FRI JUN 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON... ESPECIALLY ALONG AND SOUTH OF THE HAL ROGERS PARKWAY. THERE IS A POTENTIAL FOR SOME OF THESE STORMS TO PRODUCE SEVERE WEATHER... DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE FROM TUESDAY THROUGH WEDNESDAY AS A DEVELOPING STORM SYSTEM MOVES INTO THE OHIO VALLEY. THUNDERSTORMS ARE ALSO POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR SEVERE WEATHER LATER THIS AFTERNOON. GREIF
In the hours before
Special weather statement, Jun 15, 2:14 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 214 PM EDT FRI JUN 15 2007 KYZ084-151845- MCCREARY- 214 PM EDT FRI JUN 15 2007 ...A STRONG THUNDERSTORM TO AFFECT SOUTHEASTERN MCCREARY COUNTY THROUGH 245 PM EDT FRIDAY AFTERNOON... AT 214 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PINE KNOT... MOVING SOUTHEAST AT 5 MPH. THIS STORM WILL BE NEAR STRUNK AROUND 230 PM EDT...HOLLYHILL AROUND 245 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO **** INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. JACOBSON
Special weather statement, Jun 15, 2:14 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 214 PM EDT FRI JUN 15 2007 KYZ084-151845- MCCREARY- 214 PM EDT FRI JUN 15 2007 ...A STRONG THUNDERSTORM TO AFFECT SOUTHEASTERN MCCREARY COUNTY THROUGH 245 PM EDT FRIDAY AFTERNOON... AT 214 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PINE KNOT... MOVING SOUTHEAST AT 5 MPH. THIS STORM WILL BE NEAR STRUNK AROUND 230 PM EDT...HOLLYHILL AROUND 245 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 1 INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. JACOBSON
Local storm report, Jun 15, 2:38 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
238 PM EDT FRI JUN 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL 5 E PINEVILLE 36.76N 83.61W
06/15/2007 E0.75 INCH BELL KY TRAINED SPOTTER
&&
TPJLocal storm report, Jun 15, 2:41 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
241 PM EDT FRI JUN 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 5 E PINEVILLE 36.76N 83.61W
06/15/2007 E0.88 INCH BELL KY TRAINED SPOTTER
&&
TPJSpecial weather statement, Jun 15, 2:54 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 254 PM EDT FRI JUN 15 2007 KYZ086-116-151930- CLAY-KNOX- 254 PM EDT FRI JUN 15 2007 ...A STRONG THUNDERSTORM TO AFFECT SOUTHEASTERN CLAY AND NORTHEASTERN KNOX COUNTIES THROUGH 330 PM EDT FRIDAY AFTERNOON... AT 254 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BRIGHTSHADE... MOVING SOUTHEAST AT 15 MPH. THIS STORM WILL BE NEAR SALT GUM AROUND 300 PM EDT...SCALF AROUND 305 PM EDT...EROSE AROUND 315 PM EDT...GARDNER AROUND 320 PM EDT. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. RAY
Special weather statement, Jun 15, 3:01 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 301 PM EDT FRI JUN 15 2007 KYZ085-151945- WHITLEY- 301 PM EDT FRI JUN 15 2007 ...A STRONG THUNDERSTORM TO AFFECT SOUTHWESTERN WHITLEY COUNTY THROUGH 345 PM EDT FRIDAY AFTERNOON... AT 301 PM EDT...A STRONG THUNDERSTORM WAS LOCATED JUST WEST OF KRUPP...MOVING SOUTHEAST AT 15 MPH. THIS STORM WILL BE NEAR BOUNTY AROUND 310 PM EDT...BON AROUND 320 PM EDT...JELLICO CREEK AROUND 325 PM EDT...EMLYN AROUND 330 PM EDT...AYERS AROUND 335 PM EDT. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. RAY
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 2:05 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Knox | 25 min |
| Jun 15, 2:06 PM EDT | Severe Thunderstorm Warning | JKL | Whitley | 54 min |
| Jun 15, 2:29 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Harlan | 46 min |
| Jun 15, 3:18 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Harlan | 57 min |
| Jun 15, 4:18 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Knox | 57 min |
| Jun 15, 4:42 PM EDT | Severe Thunderstorm Warning | JKL | McCreary | 33 min |
Nearby
Flash Flood Warnings in Kentucky, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.